# SDR AALA202108301740

- Difficulty date: August 28, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 60,055 hours, 24,798 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING NUMBER 8 SPOILER SHAKES WHEN DEPLOYED TO FLIGHT DETENT. REMOVED AND REPLACED RIGHT WING NUMBER 8 SPOILER ACTUATOR PER B737NG AMM 27-61-51 AND AMM 27-61-00.
